# SDR 08FDEA00002

- Difficulty date: December 13, 2007
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 18,991 hours, 10,006 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53275351200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM AT FR 66 WITH DEFORMITY BETWEEN Y953 AND Y1456.  CROSSBEAM AT FS 36 REPAIRED BETWEEN Y953 AND Y1456 IAW SRM 53-10-15, FIG 205, SHEET 2.
